# SDR SWAA2022100552465

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 55,119 hours, 32,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT BEHIND RT FLAP INOP. / [01] REMOVED AND REPLACED EXTERIOR EMER LIGHT BEHIND RH FLAP PER AMM 33-51-04. OPS CHECKS GOOD AT THIS TIME.
